# SDR AALA202202173099

- Difficulty date: February 12, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 23,031 hours, 6,726 cycles
- System (JASC): 4990 · APU Oil System
- Part: Duct
- Part number: 38109292
- Condition: Odor
- Location: Apu Cooling Fan
- Component: Apu, Hnywl
- Component part number: 38007081WGEN
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL IN CABIN ON TAXI OUT. CLEARED UP AFTER TAKEOFF AND CAME BACK ON FOR TAXI-IN (BUT NOT AS BAD AS TAXI-OUT) NO ONE SICK OR COMPLAINING. JUST NOTICEABLE BY FLIGHT ATTENDANT 1 AND CAPTAIN. REMOVED AND REPLACED AUXILIARY POWER UNIT OIL COOLING FAN (AALA202202150035) PER AMM 49-52-51 AND REPLACED OIL COOLER (AALA202202151177) PER AMM 49-91-44 AND REPLACED COOLING FAN INLET DUCT PER AMM 49-52-51. NO LEAKS NOTED. DUE TO REPEAT SOF EVENTS AUXILIARY POWER UNIT REQUIRES TO BE REPLACED (AALA202202154930). **SUPPLEMENTAL REPORT FOR AALA202202163099: REMOVED AND REPLACE AUXILIARY POWER UNIT PER JOB CARD 26L31049003** (CLOSED)
